RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 95, Issue 4, Pages 492–506 (Mi mz9334)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Structural Properties of the Weight Space $L_{p(x),\omega}$ for $0< p(x)<1$

R. A. Bandaliev

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku

Abstract: The main purpose of this paper is to study the weight space $L_{p(x),\omega}$ for $0< p(x)<\nobreak 1$ as well as the topology of this space. Embeddings between different Lebesgue spaces with variable exponent of summability are established. In particular, it is proved that the set of all linear continuous functionals over $L_{p(x),\omega}$ for $0< p(x)<\nobreak 1$ consists only of the zero functional.

Keywords: weight space $L_{p(x),\omega}$, Lebesgue space with variable exponent of summability, embedding theorem, Lebesgue measurable function, quasinormed space, quasi-Banach space.

DOI: https://doi.org/10.4213/mzm9334

Full text: PDF file (530 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 95:4, 450–462

Bibliographic databases:

Document Type: Article
UDC: 517.518
Received: 22.03.2012
Revised: 28.01.2013

Citation: R. A. Bandaliev, “On the Structural Properties of the Weight Space $L_{p(x),\omega}$ for $0< p(x)<1$”, Mat. Zametki, 95:4 (2014), 492–506; Math. Notes, 95:4 (2014), 450–462

Citation in format AMSBIB
\Bibitem{Ban14}
\by R.~A.~Bandaliev
\paper On the Structural Properties of the Weight Space~$L_{p(x),\omega}$ for $0< p(x)<1$
\jour Mat. Zametki
\yr 2014
\vol 95
\issue 4
\pages 492--506
\mathnet{http://mi.mathnet.ru/mz9334}
\crossref{https://doi.org/10.4213/mzm9334}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3298902}
\elib{http://elibrary.ru/item.asp?id=21826473}
\transl
\jour Math. Notes
\yr 2014
\vol 95
\issue 4
\pages 450--462
\crossref{https://doi.org/10.1134/S0001434614030171}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000335457300017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899700085}


Linking options:
  • http://mi.mathnet.ru/eng/mz9334
  • https://doi.org/10.4213/mzm9334
  • http://mi.mathnet.ru/eng/mz/v95/i4/p492

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bandaliev R.A., “Two-Weight Criteria For the Multidimensional Hardy-Type Operator in P-Convex Banach Function Spaces and Some Applications”, Ukr. Math. J., 67:3 (2015), 357–371  crossref  mathscinet  zmath  isi  scopus
    2. Chaichenko S., “Approximations of periodic functions by analogue of Zygmund sums in the spaces $L^{p(\cdot)}$”, Publ. Inst. Math.-Beograd, 99:113 (2016), 155–163  crossref  mathscinet  zmath  isi  scopus
    3. R. A. Bandaliev, S. G. Hasanov, “On venseness of $C_0^\infty(\Omega)$ and compactness in $L_{p(x)}(\Omega)$ for $0<p(x)<1$”, Mosc. Math. J., 18:1 (2018), 1–13  mathnet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:387
    Full text:19
    References:48
    First page:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019